Orthogonality preserving infinite dimensional quadratic stochastic operators

Hasan Akln, Farrukh Mukhamedov

Research output: Chapter in Book/Report/Conference proceedingConference contribution

6 Citations (Scopus)

Abstract

In the present paper, we consider a notion of orthogonal preserving nonlinear operators. We introduce π-Volterra quadratic operators finite and infinite dimensional settings. It is proved that any orthogonal preserving quadratic operator on finite dimensional simplex is π-Volterra quadratic operator. In infinite dimensional setting, we describe all π-Volterra operators in terms orthogonal preserving operators.

Original languageEnglish
Title of host publicationAdvancements in Mathematical Sciences
Subtitle of host publicationProceedings of the International Conference on Advancements in Mathematical Sciences, AMS 2015
EditorsAlexey Lukashov, Allaberen Ashyralyev, Eberhard Malkowsky, Feyzi Basar, Eberhard Malkowsky, Allaberen Ashyralyev
PublisherAmerican Institute of Physics Inc.
ISBN (Electronic)9780735413238
DOIs
Publication statusPublished - Sep 18 2015
Externally publishedYes
EventInternational Conference on Advancements in Mathematical Sciences, AMS 2015 - Antalya, Turkey
Duration: Nov 5 2015Nov 7 2015

Publication series

NameAIP Conference Proceedings
Volume1676
ISSN (Print)0094-243X
ISSN (Electronic)1551-7616

Conference

ConferenceInternational Conference on Advancements in Mathematical Sciences, AMS 2015
Country/TerritoryTurkey
CityAntalya
Period11/5/1511/7/15

Keywords

  • Orthogonal preserving
  • Quadratic stochastic operator
  • Volterra operator

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Fingerprint

Dive into the research topics of 'Orthogonality preserving infinite dimensional quadratic stochastic operators'. Together they form a unique fingerprint.

Cite this